# SDR V0XD201909090002

- Difficulty date: August 22, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FS280 TO 318 HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED RT FLOOR SILL FROM FS280 TO 318 IAW SRM 51-43-13, 51-42-06 AND 51-42-21, REO 670-53-00-390.
